Alert archive / Arizona / Tornado Warnings in 2019
Tornado Warning 1, NWS Tucson, AZ
NWS Tucson, AZ issued this tornado warning at Sep 23, 2019, 9:21 PM MST for Cochise County, Graham County, Arizona. It was in force for 24 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 23, 2019, 9:21 PM MST (04:21 UTC)
- Expired
- Sep 23, 2019, 9:45 PM MST
- In force
- 24 min
- Issued by
- NWS Tucson, AZ
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Cochise County, AZ, Graham County, AZ
The radar
The Tucson radar (KEMX), 96 km from the middle of the area, began a volume at 04:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 23, 9:25 PM MST | TSTM WND DMG | 1 Nnw Willcox, AZ | *** 2 INJ *** CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1 NNW WILLCOX. POSSIBLE TORNADO WITH 3 RESIDENCES (MOBILE HOMES) FLIPPED ON N. HAMILTON ROAD JUST NW OF WILLCOX. ADDITIONAL TREES AND POWER LINES DOWN ALONG FORT GRANT AND TAYLOR RD. |
| Sep 23, 9:25 PM MST | TSTM WND DMG | 1 Nnw Willcox, AZ | POSSIBLE TORNADO WITH MULTIPLE REPORTS OF STRUCTURAL DAMAGE IN AND AROUND WILLCOX. MOBILE HOMES AND TAILORS DAMAGED WITH PEOPLE TRAPPED AS OF 1000 PM MST. ADDITIONAL TREES AND POWER LINES DOWN. |
| Sep 23, 9:36 PM MST | TSTM WND DMG | 1 Nw Willcox, AZ | MULTIPLE POWER POLES DOWN AROUND WILLCOX. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tuscon, AZ (KTUS), launched 00:00Z, 4.4 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 574 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 2457 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
978
WFUS55 KTWC 240421
TORTWC
AZC003-009-240445-
/O.NEW.KTWC.TO.W.0001.190924T0421Z-190924T0445Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tucson AZ
921 PM MST Mon Sep 23 2019
The National Weather Service in Tucson has issued a
* Tornado Warning for...
South central Graham County in southeastern Arizona...
North central Cochise County in southeastern Arizona...
* Until 945 PM MST.
* At 921 PM MST, a severe thunderstorm capable of producing a tornado
was located over Willcox, moving northeast at 30 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly remote areas of
south central Graham and north central Cochise Counties.
This includes the following highways...
Interstate 10 between mile markers 339 and 364.
Route 186 between mile markers 327 and 337.
Route 191 between mile markers 88 and 93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3218 10984 3231 10990 3251 10954 3221 10946
TIME...MOT...LOC 0421Z 246DEG 27KT 3225 10986
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
JRM2 follow-up statements
067
WWUS55 KTWC 240433
SVSTWC
Severe Weather Statement
National Weather Service Tucson AZ
933 PM MST Mon Sep 23 2019
AZC003-009-240445-
/O.CON.KTWC.TO.W.0001.000000T0000Z-190924T0445Z/
Graham-Cochise-
933 PM MST Mon Sep 23 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 945 PM MST FOR
SOUTHEASTERN GRAHAM AND NORTH CENTRAL COCHISE COUNTIES...
At 932 PM MST, a severe thunderstorm capable of producing a tornado
was located over or just northeast of Willcox, moving east at 15 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Willcox.
This includes the following highways...
Interstate 10 between mile markers 341 and 355.
Route 186 between mile markers 327 and 336.
Route 191 between mile markers 88 and 91.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3219 10979 3225 10984 3233 10985 3243 10968
3244 10967 3243 10967 3220 10955 3220 10963
TIME...MOT...LOC 0432Z 247DEG 13KT 3227 10980
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
JRM728
WWUS55 KTWC 240443 RRA
SVSTWC
Severe Weather Statement
National Weather Service Tucson AZ
943 PM MST Mon Sep 23 2019
AZC003-009-240451-
/O.EXP.KTWC.TO.W.0001.000000T0000Z-190924T0445Z/
Graham-Cochise-
943 PM MST Mon Sep 23 2019
...THE TORNADO WARNING FOR SOUTHEASTERN GRAHAM AND NORTH CENTRAL
COCHISE COUNTIES WILL EXPIRE AT 945 PM MST...
The storm which prompted the warning has weakened, and no longer
appears capable of producing a tornado. Therefore, the warning will
be allowed to expire. However a Severe Thunderstorm Warning still
remains in effect for areas northeast of Willcox to west of Bowie
until 10 PM MST.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Tucson.
LAT...LON 3219 10979 3225 10984 3233 10985 3243 10968
3244 10967 3243 10967 3220 10955 3220 10963
TIME...MOT...LOC 0441Z 246DEG 27KT 3229 10974
$$
JRMWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this tornado warning went out at Sep 23, 2:50 PM MST, 6 hours 31 minutes earlier.
Area forecast discussion, Sep 23, 2:50 PM MST, 6 hours 31 minutes before
Area Forecast Discussion National Weather Service Tucson AZ 250 PM MST Mon Sep 23 2019 .SYNOPSIS...Showers and scattered thunderstorms will develop across the area overnight and continue through much of Tuesday with local severe storms possible through the evening. Local areas of heavy rain is expected late tonight through Tuesday morning with local flooding possible. After a break in the rain late Tuesday into early Wednesday another round of potentially heavy rain is possible late Wednesday into Wednesday night. Drier weather is then forecast this weekend. && .DISCUSSION...We currently have an air mass over the forecast that is primed and ready for convection with abundant, high levels of moisture, instability and wind shear. Despite this, the convection across our area is rather lazy at the moment. Current mesoanalysis shows the upper level forcing that is needed to make use of this energy remains to our north leaving our area in area of unfavorable vertical motion. However, that area of lift is expected to sag to the south through the evening hours bringing about the threat for thunderstorm development this evening. Will also be watching outflow boundaries moving south from the strong/severe thunderstorms to our north. If we can get the convective initiation going, storm development will be rapid with a potential for storms to quickly evolve into rotating storms due to the shear aloft. That convection would be isolated to scattered through at least midnight with isolated flooding possible until then. Then eyes turn toward late tonight through early to mid afternoon Tuesday. As the upper low continues to sag to the south tonight our area comes into favorable dynamics with plenty of moisture available. All convective allowing models and most larger scale models are pointing to more widespread heavier rains developing after midnight tonight across large parts of southeast Arizona, basically the area covered by our Flash Flood Watch. What it is looking like is repetitive bands of moderate to heavy showers with embedded thunderstorms through this period of time. Confidence is increasing for this to occur for areas east of Sells including the Tucson metro area. There is potential for flash flood warnings to be issued before dawn with impacts during the morning commute and continuing through the remainder of the morning if this potentially significant scenario develops as it looks like it could. An upper low pressure center this deep, at this time of year, with access to tropical moisture is a rare event and will need to be watched carefully as things can develop quickly as was witnessed early this morning east of Phoenix. The showers and thunderstorms will diminish Tuesday evening with a relatively quiet/dry period Tuesday night into Wednesday morning. By Wednesday morning the upper low should have settled down over northern Baja (pretty amazing for September) with southerly flow across southern Arizona and a deep tap into tropical moisture, and our area should be in the favored NE quadrant of the upper low. Wednesday afternoon well into Wednesday night a north-south oriented rain band should develop in this scenario which will set up over a location and linger, which is a set up for a relatively narrow band (less than 100 miles) of heavy rain over an 8-12 hour period. The problem is where will that sets up as under the band flooding is a threat while outside of that band just scattered showers or storms. Models have varied that band from the central portion of the forecast area (eastern Pima/Santa Cruz) to the western portion (western/central Pima county). It all depends on the final position of the upper low so stay tuned to forecast updates over the next day or two. At this time the best bet is for the central part of the forecast area west to central Pima county. The upper low will be slow to leave Thursday into Friday but at that point the convection should be more scattered and less of a threat. It will remain cool through this entire week into the early part of the weekend. For the weekend we should be dry, however we will remain in a "troughy" pattern keeping us a bit on the cooler side. && .AVIATION...Valid through 25/00Z. Isolated to scattered TSRA/SHRA becoming more widespread through the evening/overnight hours and continuing thru Tuesday. Some storms could be strong to severe with hail and strong wind gusts. Ceilings will generally be SCT-BKN 4k-8k ft MSL with MVFR and even occasional IFR ceilings in and around thunderstorms. SFC wind generally less than 12 kts, favoring a SWLY/WLY direction thru 24/03Z and variable in direction at other times. Wind gusts to 40+ kts near TSRA and with any thunderstorm outflow boundaries. Aviation discussion not updated for TAF amendments. && .FIRE WEATHER...Isolated to scattered showers and thunderstorms becoming widespread tonight into Tuesday ahead of a low pressure system. Locally heavy rainfall and strong thunderstorm outflows will be possible. Scattered showers and thunderstorms will then continue Wednesday into Thursday as the upper low moves east. Dry conditions are then expected Friday through the coming weekend. 20-foot winds will be terrain driven and less than 15 mph, except in the vicinity of thunderstorms where strong, gusty and erratic winds will be possible. && .TWC WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch from 6 PM MST this evening through Tuesday evening for Azz501-504-507>509-511>515. Flash Flood Watch through Tuesday evening for Azz501-505-506. && PUBLIC...Cerniglia AVIATION....Zell FIRE WEATHER...Zell Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
In the hours before
Special weather statement, Sep 23, 7:18 PM MST, 2 hours 3 minutes before
Special Weather Statement National Weather Service Tucson AZ 718 PM MST Mon Sep 23 2019 AZZ504-506-240300- Southeast Pinal County including Kearny/Mammoth/Oracle-Tucson Metro Area including Tucson/Green Valley/Marana/Vail- 718 PM MST Mon Sep 23 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PIMA AND SOUTHEASTERN PINAL COUNTIES UNTIL 800 PM MST... At 718 PM MST, Doppler radar was tracking a strong thunderstorm near Saddlebrooke, or near Catalina, moving northeast at 30 mph. Half inch hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Catalina, Oracle, Mammoth, Saddlebrooke, Dudleyville, Oracle Junction and Biosphere 2. A Severe Thunderstorm Watch remains in effect until 800 PM MST for southeastern Arizona. LAT...LON 3248 11091 3258 11108 3292 11079 3276 11057 TIME...MOT...LOC 0218Z 222DEG 28KT 3258 11095 BF
Special weather statement, Sep 23, 7:55 PM MST, 1 hour 26 minutes before
Special Weather Statement National Weather Service Tucson AZ 755 PM MST Mon Sep 23 2019 AZZ503-504-240330- Upper Santa Cruz River and Altar Valleys including Nogales-Tucson Metro Area including Tucson/Green Valley/Marana/Vail- 755 PM MST Mon Sep 23 2019 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL PIMA COUNTY UNTIL 830 PM MST... At 755 PM MST, Doppler radar was tracking a strong thunderstorm near Pascua Pueblo Yaqui Reservation, or 11 miles northwest of Sahuarita, moving northeast at 30 mph. Winds in excess of 40 mph will be possible with this storm. Locations impacted include... Tucson, Sahuarita, Davis-Monthan Air Force Base, Drexel Heights, Tanque Verde, South Tucson, Three Points, Pascua Pueblo Yaqui Reservation, Summit, Valencia West, Tucson International Airport, Saguaro National Park East, Sabino Canyon Recreation Area, Catalina Foothills, Tucson Estates, Rita Ranch, San Xavier Mission and Ryan AirField. PRECAUTIONARY/PREPAREDNESS ACTIONS... Heavy rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3194 11115 3212 11124 3232 11080 3207 11067 TIME...MOT...LOC 0255Z 246DEG 27KT 3207 11109 RH
Local storm report, Sep 23, 8:26 PM MST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
826 PM MST MON SEP 23 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM TSTM WND DMG 6 E TUCSON 32.19N 110.79W
09/23/2019 PIMA AZ BROADCAST MEDIA
TREE UPROOTED, POWER OUT, MINOR ROOF DAMAGE,
AND SIGN BENT OVER FROM STRONG THUNDERSTORM
WINDS.
&&Special weather statement, Sep 23, 8:45 PM MST, 36 minutes before
Special Weather Statement National Weather Service Tucson AZ 845 PM MST Mon Sep 23 2019 AZZ508-509-511-512-240430- Upper Gila River and Aravaipa Valleys including Clifton/Safford-Chiricahua Mountains including Chiricahua National Monument-Eastern Cochise County Below 5000 Feet including Douglas/Willcox-Galiuro and Pinaleno Mountains including Mount Graham- 845 PM MST Mon Sep 23 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GRAHAM AND NORTH CENTRAL COCHISE COUNTIES UNTIL 930 PM MST... At 845 PM MST, Doppler radar was tracking a strong thunderstorm over Willcox, moving northeast at 25 mph. Winds in excess of 45 mph will be possible with this storm. Locations impacted include... Willcox and Bowie. PRECAUTIONARY/PREPAREDNESS ACTIONS... Heavy rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3220 10979 3226 10989 3250 10967 3232 10945 TIME...MOT...LOC 0345Z 229DEG 22KT 3225 10979 JRM
Special weather statement, Sep 23, 8:49 PM MST, 32 minutes before
Special Weather Statement National Weather Service Tucson AZ 849 PM MST Mon Sep 23 2019 AZZ507>509-511-513-240430- Upper Gila River and Aravaipa Valleys including Clifton/Safford-Upper San Pedro River Valley including Sierra Vista/Benson-Dragoon/Mule/Huachuca and Santa Rita Mountains including Bisbee/Canelo Hills/Madera Canyon-Eastern Cochise County Below 5000 Feet including Douglas/Willcox-Galiuro and Pinaleno Mountains including Mount Graham- 849 PM MST Mon Sep 23 2019 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL GRAHAM AND NORTHWESTERN COCHISE COUNTIES UNTIL 930 PM MST... At 848 PM MST, National Weather Service Doppler radar was tracking a strong thunderstorm 17 miles northwest of Dragoon, or 20 miles north of Benson, moving northeast at 35 mph. Wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Muleshoe Ranch Preserve. LAT...LON 3206 11021 3229 11037 3261 10989 3237 10980 TIME...MOT...LOC 0348Z 240DEG 43KT 3225 11019
Special weather statement, Sep 23, 9:09 PM MST, 12 minutes before
Special Weather Statement National Weather Service Tucson AZ 909 PM MST Mon Sep 23 2019 AZZ506-509-511-240445- Upper Gila River and Aravaipa Valleys including Clifton/Safford-Southeast Pinal County including Kearny/Mammoth/Oracle-Galiuro and Pinaleno Mountains including Mount Graham- 909 PM MST Mon Sep 23 2019 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN GRAHAM AND SOUTHEASTERN PINAL COUNTIES UNTIL 945 PM MST... At 909 PM MST, Doppler radar was tracking a strong thunderstorm 7 miles north of Oracle, moving northeast at 30 mph. Half inch hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Oracle, Mammoth, Dudleyville and Aravaipa Canyon Wilderness. PRECAUTIONARY/PREPAREDNESS ACTIONS... Heavy rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3262 11080 3274 11102 3311 11060 3289 11031 TIME...MOT...LOC 0409Z 226DEG 27KT 3273 11078 JRM
The office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 23, 6:01 PM MST | Special Weather Statement | TWC | Pima | 44 min |
| Sep 23, 6:40 PM MST | Special Weather Statement | TWC | Pinal | 35 min |
| Sep 23, 6:41 PM MST | Severe Thunderstorm Warning | TWC | Pima, Santa Cruz | 22 min |
| Sep 23, 7:18 PM MST | Special Weather Statement | TWC | 42 min | |
| Sep 23, 7:30 PM MST | Areal Flood Advisory | TWC | Pima | 3 hr |
| Sep 23, 7:55 PM MST | Special Weather Statement | TWC | 35 min | |
| Sep 23, 8:25 PM MST | Areal Flood Advisory | TWC | Cochise, Graham, Pima, Pinal | 3 hr |
| Sep 23, 8:45 PM MST | Special Weather Statement | TWC | 45 min | |
| Sep 23, 8:49 PM MST | Special Weather Statement | TWC | 41 min | |
| Sep 23, 9:09 PM MST | Special Weather Statement | TWC | 36 min | |
| Sep 23, 9:15 PM MST | Severe Thunderstorm Warning | TWC | Cochise, Graham | 45 min |
| Sep 23, 9:25 PM MST | Severe Thunderstorm Warning | TWC | Graham, Pinal | 50 min |
| Sep 23, 9:54 PM MST | Special Weather Statement | TWC | 36 min | |
| Sep 23, 10:44 PM MST | Special Weather Statement | TWC | 46 min | |
| Sep 23, 11:00 PM MST | Special Weather Statement | TWC | Santa Cruz | 45 min |
| Sep 24, 12:06 AM MST | Special Weather Statement | TWC | Santa Cruz | 39 min |
| Sep 24, 1:12 AM MST | Severe Thunderstorm Warning | TWC | Pima | 63 min |
| Sep 24, 1:27 AM MST | Special Weather Statement | TWC | 48 min | |
| Sep 24, 1:40 AM MST | Severe Thunderstorm Warning | TWC | Pima | 50 min |
| Sep 24, 2:18 AM MST | Severe Thunderstorm Warning | TWC | Pima | 57 min |
| Sep 24, 2:20 AM MST | Special Weather Statement | TWC | Pima | 55 min |
| Sep 24, 2:22 AM MST | Severe Thunderstorm Warning | TWC | Pima | 38 min |
| Sep 24, 2:29 AM MST | Severe Thunderstorm Warning | TWC | Pima | 46 min |
| Sep 24, 2:46 AM MST | Flash Flood Warning | TWC | Pima | 3 hr |
| Sep 24, 3:07 AM MST | Severe Thunderstorm Warning | TWC | Pima | 53 min |
| Sep 24, 3:08 AM MST | Areal Flood Advisory | TWC | Santa Cruz | 2 hr |
| Sep 24, 3:20 AM MST | Special Weather Statement | TWC | Pima | 55 min |
| Sep 24, 3:21 AM MST | Special Weather Statement | TWC | Santa Cruz | 39 min |
| Sep 24, 3:38 AM MST | Severe Thunderstorm Warning | TWC | Pima | 67 min |
| Sep 24, 3:53 AM MST | Special Weather Statement | TWC | Pima | 52 min |
| Sep 24, 4:00 AM MST | Areal Flood Advisory | TWC | Pima | 3 hr |
| Sep 24, 5:04 AM MST | Special Weather Statement | TWC | Pima | 41 min |
| Sep 24, 7:20 AM MST | Areal Flood Advisory | TWC | Pima | 115 min |
| Sep 24, 7:36 AM MST | Areal Flood Advisory | TWC | Pima, Santa Cruz | 114 min |
| Sep 24, 8:09 AM MST | Flash Flood Warning | TWC | Pima | 3 hr |
| Sep 24, 8:14 AM MST | Flash Flood Warning | TWC | Pima, Santa Cruz | 3 hr |
| Sep 24, 8:52 AM MST | Special Weather Statement | TWC | Pima | 38 min |
| Sep 24, 9:06 AM MST | Severe Thunderstorm Warning | TWC | Pima | 39 min |
| Sep 24, 9:16 AM MST | Tornado Warning | TWC | Pima | 29 min |
| Sep 24, 9:44 AM MST | Severe Thunderstorm Warning | TWC | Pima | 46 min |
| Sep 24, 10:20 AM MST | Areal Flood Advisory | TWC | Cochise, Santa Cruz | 3 hr |
| Sep 24, 11:07 AM MST | Flash Flood Warning | TWC | Pima, Santa Cruz | 3 hr |
| Sep 24, 11:59 AM MST | Flash Flood Warning | TWC | Cochise | 3 hr |
| Sep 24, 12:06 PM MST | Areal Flood Advisory | TWC | Cochise, Graham, Greenlee | 3 hr |
| Sep 24, 3:25 PM MST | Flash Flood Watch | TWC | Cochise, Graham, Pima, Pinal, Santa Cruz | 35 hr |
| Sep 24, 4:38 PM MST | Areal Flood Advisory | TWC | Cochise, Santa Cruz | 3 hr |
Nearby
Tornado Warnings in Arizona, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.